Skip to content
thrush and steroids
avatar
An_257870 posted:
my best friend developed a horrible case of oral thrush after getting steroid shots in her hands. her doc prescribed anti fungal meds, after three courses of this approach, she saw no improvement in her symptoms.

she finally got relief by following a strict anti candida diet, for three months! the diet was difficult, very limited amount of fruit, carefully chosen vegetables.

she still experiences flareups occasionally. then the carbs, especially the refined carbs have to be cut back until the symptoms subside. there is definite correlation between higher carb intake and the return of those horrid symptoms.
Was this Helpful?
0 of 0 found this helpful
Reply


Featuring Experts

Scott Zashin, MD is a clinical assistant professor at the University of Texas, Southwestern Medical School and maintains a private practice at Presb...More

Helpful Tips

Be the first to post a Tip!

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.